MAUDE Adverse Event Report: CORMATRIX CARDIOVASCULAR, INC. CORMATRIX ECM FOR CARDIAC TISSUE REPAIR; PATCH, PLEDGET AND INTRACARDIAC

CORMATRIX CARDIOVASCULAR, INC. CORMATRIX ECM FOR CARDIAC TISSUE REPAIR; PATCH, PLEDGET AND INTRACARDIAC
Model Number CMCV-004-404
Medical Device Problem Codes Delamination (2904); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample has not been received for evaluation.A supplemental report will be submitted if additional relevant case information or the sample is received.
 
Event or Problem Description
It was reported on july 19, 2016 that the cormatrix ecm for cardiac tissue repair 4cm x 7cm (cmcv-004-404, lot#m16b1041) was going to be used as a main pulmonary artery patch.When packaging was opened, the ecm material (dry) was "thicker than normal and felt cushiony, like a mattress".Ecm material was then hydrated and at the time of use material started to delaminate almost immediately.Additional information received on july 26, 2016 states that the doctor did implant the ecm material after cutting out the portion that appeared to have delaminated.As of today, there is no additional information.If and when additional information is received, the file will be updated accordingly.A review of the dhr and sublots shows that there were no contributing issues to the reported event.

Brand Name
CORMATRIX ECM FOR CARDIAC TISSUE REPAIR
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC
Manufacturer (Section D)
CORMATRIX CARDIOVASCULAR, INC.
1100 old ellis road
roswell GA 30076
MDR Report Key5881839
Report Number3005619880-2016-00021
Device Sequence Number1326333
Product Code DXZ
UDI-Device Identifier10859389005055
UDI-Public10859389005055
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K063349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/31/2017
Device Model NumberCMCV-004-404
Device Lot NumberM16B1041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2016
Initial Report FDA Received Date08/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;